# SDR DL73K021165

- Difficulty date: October 1, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 45,549 hours, 33,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE UPPER HINGE CUTOUT OF THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND WITH A .375 INCH TYPICAL CRACK.  THE CRACK WAS CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL DOUBLER PER ER/A 383941-14, REV A.
